# SDR HALA9800298

- Difficulty date: August 22, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N601AP
- Make and model: Doug DC-9-51
- Aircraft serial: 47658
- System (JASC): 2740 · Stabilizer Control System
- Part: Spring
- Condition: Broken
- Location: Elevator
- Stage of operation: CL
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

FLT 282 - HNL - PRIMARY STAB INOP DURING CLIMB-OUT, RESET C/B PER SOP.  NO CHANGE.  AIRCRAFT MADE AN UNEVENTFUL LANDING IN HNL.  FOUND TWO EACH SPRINGS AT ELEVATOR SECTOR BROKEN.  REPLACED SPRINGS, OPS CHECK GOOD.  (M)
